کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4587648 1334152 2008 18 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Partial actions and partial skew group rings
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Partial actions and partial skew group rings
چکیده انگلیسی

In this paper we consider partial actions of groups on algebras and partial skew group rings. After some general results we prove two versions of Maschke's theorem and then we study von Neumann regularity, the prime radical and the Jacobson radical of partial skew group rings. In this way we extend many results which are known for skew group rings.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Algebra - Volume 319, Issue 12, 15 June 2008, Pages 5247-5264